# SDR DL72S980673

- Difficulty date: March 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N536DA
- Make and model: Boeing 727232
- Aircraft serial: 22049
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Indicator
- Condition: Shorted
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AT FL 310 HAD STRONG ELECT SMELL LIKE PLASTIC BURNING.  INDICATOR LTS MASTER SECT 1 C/B POPPED.  ODOR SLOWLY SUBSIDED, FOUND COCKPIT INDICATOR SHORTING TO GROUND.  REPOSITIONED    TERMINALS, CKS OK.
